# SDR AALA201808319026

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 54,418 hours, 22,234 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Defective
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AFTER TAKEOFF.  THE AIRCRAFT WAS GROUNDED.  REPLACED LEFT CENTER POWER SWITCHING RELAY IAW WDM 28-23-11.  OPS CHECKED OK IAW AMM 28-22-00. OK FOR SERVICE.
